MathSciNet Relay Station
MathSciNet bibliographic data
MR1483635 54H25 (47H10 54E40)
Suzuki, Tomonari; Takahashi, Wataru Fixed point theorems and characterizations of metric completeness. Topol. Methods Nonlinear Anal. 8 (1996), no. 2, 371–382 (1997).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement